# SDR CA001109008

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 64,872 hours
- Engine: Pwa JT8D17
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 69186803
- Condition: Cracked
- Location: Mlg Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF RT MAIN LANDING GEAR OLEO TO CARRY OUT OLEO SEAL REPLACEMENT DUE STRUT LEAKING, IT WAS FOUND THAT THE RT MAIN LANDING GEAR UPPER SIDE STRUT UNIVERSAL FITTING ATTACH BOLT HEAD WAS CRACKED. RT UPPER SIDE STRUT UNIVERSAL FITTING ATTACH BOLT REPLACED WITH NEW BOLT, GEAR SWING CARRIED OUT CHECKS SERVICEABLE PER M/M 32-11-41. NOTE AFTER REVIEW OF THE BOLT IT WAS OBSERVED THAT THE BOLT IS CORRODED UNDER THE HEAD AS THE HEAD CAME OFF WHILE BEING REMOVED. UNSERVICEABLE BOLT IS NOW IN OUR QUARANTINE AWAITING DISPOSITION.
